MAUDE Adverse Event Report: DEPUY ORTHOPAEDIC INC, 1818910 SUMMIT CEMENTED STEM SZ3 STD; SUMMIT HIP STEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDIC INC, 1818910 SUMMIT CEMENTED STEM SZ3 STD; SUMMIT HIP STEM : HIP FEMORAL STEM
Catalog Number 157003090
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Not Applicable (3189)
Date of Event 04/28/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Der states that the patient has some type of seizure disorder.Had a fall after hemiarthroplasty (b)(6) 2018.Surgeon changed head shell and fixed a bone fracture with plates, screws and cables.Doi: (b)(6) 2018; dor: (b)(6) 2018; right hip.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SUMMIT CEMENTED STEM SZ3 STD
Common Device Name
SUMMIT HIP STEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDIC INC, 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7544901
Report Number1818910-2018-60598
Device Sequence Number1187656
Product Code JDI
UDI-Device Identifier10603295059530
UDI-Public10603295059530
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K013352
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 04/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date07/31/2021
Device Catalogue Number157003090
Device Lot NumberD16082730
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/28/2018
Supplement Date Received by Manufacturer07/16/2018
Initial Report FDA Received Date05/25/2018
Supplement Report FDA Received Date08/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient Weight59